# SDR SIMA20150721007

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 35,226 hours, 31,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT HOLDER ARM CRACKED.  R & R AFT CABIN EMER FLASHLIGHT HOLDER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
